# SDR 08FDEA00991

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB11066
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER L/E PANEL NR 617 CT IS CRACKED IN 2 PLACES.  PERFORMED HFEC PER NDT SPM 06-10-09-09. MARKED CRACKS. STOP DRILLED CRACKS. FABBED DOUBLERS REF SRM 57-10-00 VOL I.  ALODINED & PRIMED REF SRM 51-21-01 VOL II. INSTALLED DOUBLERS REF SRM 51-35-01 VOL II. PAINTED REF SRM 51-21-01 VOL II.
